The Annals of Probability
- Ann. Probab.
- Volume 37, Number 5 (2009), 1747-1777.
Loop statistics in the toroidal honeycomb dimer model
The dimer model on a graph embedded in the torus can be interpreted as a collection of random self-avoiding loops. In this paper, we consider the uniform toroidal honeycomb dimer model. We prove that when the mesh of the graph tends to zero and the aspect of the torus is fixed, the winding number of the collection of loops converges in law to a two-dimensional discrete Gaussian distribution. This is known to physicists in more generality from their analysis of toroidal two-dimensional critical loop models and their mapping to the massless free field on the torus. This paper contains the first mathematical proof of this more general physics result in the specific case of the loop model induced by a toroidal dimer model.
Ann. Probab., Volume 37, Number 5 (2009), 1747-1777.
First available in Project Euclid: 21 September 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43] 82B20: Lattice systems (Ising, dimer, Potts, etc.) and systems on graphs
Boutillier, Cédric; de Tilière, Béatrice. Loop statistics in the toroidal honeycomb dimer model. Ann. Probab. 37 (2009), no. 5, 1747--1777. doi:10.1214/09-AOP453. https://projecteuclid.org/euclid.aop/1253539856